# SDR 2012FA0000244

- Difficulty date: March 8, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Aircraft: N3132X
- Make and model: Cessna 150F
- Aircraft serial: 15064532
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Part number: AEC539840
- Condition: Deteriorated
- Location: Eng Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR NEW CYLINDER ASSEMBLIES WERE INSTALLED.  AFTER GROUND RUNS AND 1 BREAK IN FLIGHT THE ENGINE WAS INSPECTED.  DURING THE INSPECTION THE PUSHROD TUBE SEAL WERE FOUND TO HAVE LARGE CRACKS AND SPLITS.  THE SEALS AND GASKETS WERE SUPPLIED WITH THE CYL KITS FROM MFG.  THE TT ON THE SEALS IS LESS THAN 2 HRS.
